Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Burn scars, white patches. Using mederma cream, prescribed clonate lotion, tacrose cream. Suggestions?

doctor i have some burn scars due to fire works during one festival in last september. though there is no wound, there are some white skin marks. i was using mederma cream for that and the white skin was gradually decreasing. but four days back i met one skin specialist and she prescribed me clonate lotion and tacrose cream. but now i felt that mederma cream was more efferctive than clonate lotion and tacrose cream. what is ur advice to me?
Asked On : Mon, 21 Jan 2013
Answers:  1 Views:  488
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
The treatment that your dermatologist offered is apt for the white lesions induced by burn( post burn leukoderma). I would advise you to try the above prescription at least for a month to notice results. I would also like to emphasise that clonate is a strong steroid and its use for prolonged periods without doctor's prescription is strongly discouraged. Hope that answers your query.
Answered: Mon, 21 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor